Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2006

Severe Thunderstorm Warning 48, NWS Tulsa, OK

March 10, 2006LeFlore County, Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at Mar 10, 2006, 11:17 PM CST for LeFlore County, Oklahoma. It was in force for 73 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 10, 2006, 11:17 PM CST (05:17 UTC)
Expired
Mar 11, 2006, 12:30 AM CST
In force
73 min
Issued by
NWS Tulsa, OK
Area
Counties, with a storm outline in the text

County LeFlore County, OK

The radar

The Western Arkansas radar (KSRX), 56 km from the middle of the area, began a volume at 05:18 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 11, 12:10 AM CSTTSTM WND GST 60Panama, OK
Mar 11, 12:13 AM CSTTSTM WND DMGShady Point, OKPOWER POLES REPORTED DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 53 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Mar 10, 8:19 PM CSTSevere Thunderstorm WatchSPC18 hr

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 5.3 hours before the alert went out and 237 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2006-03-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2006-03-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 249 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2360 m above ground
0-6 km bulk shear
74 kt
0-1 km storm-relative helicity
249 m²/s²
0-3 km storm-relative helicity
305 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000
WUUS54 KTSA 110517
SVRTSA
OKC079-110630-
/O.NEW.KTSA.SV.W.0048.060311T0517Z-060311T0630Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
1117 PM CST FRI MAR 10 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  LE FLORE COUNTY IN SOUTHEAST OKLAHOMA

* UNTIL 1230 AM CST

* AT 1114 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
  AND DAMAGING WINDS TO 70 MPH.  THESE STORMS WERE LOCATED ALONG A
  LINE EXTENDING FROM 9 MILES NORTHWEST OF FANSHAWE TO 22 MILES
  SOUTHWEST OF WHITESBORO...MOVING EAST AT 35 MPH.

* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FANSHAWE...
  BOKOSHE...WHITESBORO...WISTER...PANAMA...MUSE...SPIRO...POTEAU...
  HOWE...HEAVENER...CAMERON...OCTAVIA...BIG CEDAR AND POCOLA.

THIS STORM WILL BE CAPABLE OF PRODUCING LARGE HAIL AND DAMAGING
WINDS. IF NO UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE
LOWEST FLOOR IN AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3521 9492 3478 9505 3452 9494 3450 9447
      3535 9444

$$
2 follow-up statements
000
WWUS54 KTSA 110533
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1133 PM CST FRI MAR 10 2006

OKC079-110630-
/O.CON.KTSA.SV.W.0048.000000T0000Z-060311T0630Z/
LE FLORE OK-
1133 PM CST FRI MAR 10 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1230 AM CST FOR LE
FLORE COUNTY...

AT 1130 PM CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND DAMAGING WINDS TO 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES SOUTHWEST OF MILTON TO 7 MILES WEST OF
HONOBIA...MOVING EAST AT 35 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...FANSHAWE...
MILTON...SUMMERFIELD...HONOBIA...WHITESBORO...BOKOSHE...WISTER...
PANAMA...SHADY POINT...MUSE...SPIRO...POTEAU...HOWE...SCULLYVILLE...
HODGEN...OCTAVIA...HEAVENER...BIG CEDAR...CAMERON...BRADEN...POCOLA
AND ROCK ISLAND.

THIS STORM WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. IF NO 
UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN 
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3521 9492 3478 9505 3452 9494 3450 9447
      3535 9444

$$
000
WWUS54 KTSA 110602
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1202 AM CST SAT MAR 11 2006

OKC079-110630-
/O.CON.KTSA.SV.W.0048.000000T0000Z-060311T0630Z/
LE FLORE OK-
1202 AM CST SAT MAR 11 2006

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 1230 AM CST FOR LE
FLORE COUNTY...

AT MIDNIGHT CST...WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE
A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND DAMAGING WINDS TO 70 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 2 MILES NORTHEAST OF BOKOSHE TO 3 MILES SOUTH OF
POTEAU TO 5 MILES NORTHEAST OF HONOBIA...MOVING EAST AT 30 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SHADY POINT...
PANAMA...MUSE...HODGEN...HEAVENER...OCTAVIA...SPIRO...CAMERON...
SCULLYVILLE...ROCK ISLAND...BIG CEDAR...POCOLA AND BRADEN.

THIS STORM WILL BE CAPABLE OF PRODUCING DAMAGING WINDS. IF NO 
UNDERGROUND SHELTER IS AVAILABLE TAKE COVER ON THE LOWEST FLOOR IN 
AN INTERIOR ROOM AND STAY AWAY FROM WINDOWS.

LAT...LON 3521 9492 3485 9492 3452 9494 3450 9447
      3535 9444

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 10, 10:31 PM CST, 46 minutes earlier.

Area forecast discussion, Mar 10, 10:31 PM CST, 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
1031 PM CST FRI MAR 10 2006

.MESOSCALE UPDATE...

CONDITIONS OVER FAR SOUTHEAST OKLAHOMA HAVE SHOWN A WEAKENING CAP
STRENGTH...AS STRONG MOISTURE ADVECTION HAS OFFSET THE MINIMAL
DIURNAL COOLING. THIS RAISES CONCERNS ON ANY ELEVATED NATURE OF
THE STORMS...AND WHEN COUPLED WITH THE VERY STRONG WIND FIELDS AND
RESULTANT STORM RELATIVE HELICITIES...WE HAVE CHOSEN TO ISSUE
TORNADO WARNINGS FOR PUSHMATAHA COUNTY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...RED FLAG WARNING FROM 11 AM SATURDAY TO 7 PM SATURDAY FOR OKZ054-
     OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-
     OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070-
     OKZ071.

     FIRE WEATHER WATCH FROM 11 AM SUNDAY TO 7 PM SUNDAY FOR OKZ049-
     OKZ053-OKZ054-OKZ055-OKZ056-OKZ057-OKZ058-OKZ059-OKZ060-
     OKZ061-OKZ062-OKZ063-OKZ064-OKZ065-OKZ066-OKZ067-OKZ068-
     OKZ069-OKZ070-OKZ071-OKZ072-OKZ073-OKZ074-OKZ075-OKZ076.

AR...NONE.
&&

SHORT TERM FORECASTER ID= 1
LONG TERM FORECASTER ID= 1
Hazardous weather outlook, Mar 10, 10:52 PM CST, 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
1052 PM CST FRI MAR 10 2006

ARZ001-002-010-011-019-020-029-OKZ049-053>076-111100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
1052 PM CST FRI MAR 10 2006

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TODAY AND TONIGHT.
TORNADO.
	RISK...ELEVATED.
	AREA...SOUTHEAST OKLAHOMA AND WEST CENTRAL ARKANSAS.
	ONSET...ONGOING.

SEVERE THUNDERSTORM.
	RISK...ELEVATED.
	AREA...SOUTHEAST OF A MIAMI TO OKMULGEE LINE.
	ONSET...ONGOING.

DISCUSSION...
SCATTERED THUNDERSTORMS CONTINUE TO DEVELOP IN THE AREA OF STRONG
MOISTURE ADVECTION IN EASTERN OKLAHOMA. A WARM FRONT LIFTING NORTH
ACROSS SOUTHEAST OKLAHOMA TOWARDS WEST CENTRAL ARKANSAS IS
RESULTING IN AN ENHANCED TORNADO THREAT IN THIS AREA. THIS THREAT
WILL PERSIST UNTIL AROUND 2 AM. ELSEWHERE...LARGE HAIL WILL BE THE
MAIN THREAT. THE STORMS SHOULD MOVE OUT OF THE AREA BY AROUND 3 AM.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
SUNDAY...THUNDERSTORM POTENTIAL...VERY HIGH FIRE WEATHER POTENTIAL.
MONDAY...VERY HIGH FIRE WEATHER POTENTIAL.
TUESDAY...VERY HIGH FIRE WEATHER POTENTIAL.
WEDNESDAY...VERY HIGH FIRE WEATHER POTENTIAL.
THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
WARM TEMPERATURES AND STRONG SOUTHERLY WINDS WILL CONTINUE VERY
HIGH FIRE DANGER SATURDAY.  DRY VEGETATION AND RELATIVELY DRY
WEATHER WILL SEE THESE CONDITIONS PREVAIL OFF AND ON THROUGH THE
WEEK.

MOISTURE WILL RETURN NORTH INTO PARTS OF THE AREA SATURDAY AND
SUNDAY. A DRY LINE WILL SET UP ACROSS THE AREA BOTH DAYS WITH
AFTERNOON AND EVENING THUNDERSTORMS POSSIBLE ALONG AND TO THE EAST
OF THE DRY LINE. DEW POINTS AS HIGH AS THE 60S AND CAPES POSSIBLY
AS HIGH AS 2000 J/KG COMBINED WITH STRONG SHEAR WILL RESULT IN THE
POTENTIAL FOR A FEW OF THE STORMS TO BECOME SEVERE.

EMERGENCY MANAGEMENT PLANNING STATEMENT...
SPOTTER ACTIVATION MAY BE REQUIRED SATURDAY AND SUNDAY DURING THE
AFTERNOON AND EVENING HOURS.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, Mar 10, 9:05 PM CST, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
905 PM CST FRI MAR 10 2006

OKZ071-110345-
MCINTOSH OK-
905 PM CST FRI MAR 10 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CST
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     MCINTOSH

AT 905 PM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 5 MILES
SOUTH OF RAIFORD...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...CHECOTAH...RAIFORD...
VIVIAN...STIDHAM...ONAPA AND RENTIESVILLE.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 10, 9:34 PM CST, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CST FRI MAR 10 2006

OKZ070>074-110415-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
934 PM CST FRI MAR 10 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1015 PM CST
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     MUSKOGEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     MCINTOSH...HASKELL AND PITTSBURG

AT 934 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 7 MILES SOUTHWEST OF WARNER TO 2 MILES SOUTH OF
CANADIAN...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MCCURTAIN...STIGLER...
MCCURTAIN...ENTERPRISE...WHITEFIELD...KEOTA...KANIMA...TAMAHA...
MC KEY...VIAN...GORE...MARBLE CITY...BOX...EUFAULA...ONAPA...
INDIANOLA...CANADIAN...BRIARTOWN...PORUM...WARNER AND WEBBERS FALLS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
Special weather statement, Mar 10, 9:38 PM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
938 PM CST FRI MAR 10 2006

OKZ049-073-075-110430-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
938 PM CST FRI MAR 10 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1030 PM CST
FOR THE FOLLOWING COUNTIES:

IN SOUTHEAST OKLAHOMA
     FAR SOUTHERN PITTSBURG...SOUTHERN LATIMER AND NORTHERN
     PUSHMATAHA

AT 938 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 17 MILES NORTHWEST OF DUNBAR TO 12 MILES WEST OF
MOYERS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...WILBURTON...YANUSH...HIGGINS...
DAMON...PANOLA...CLAYTON...MOYERS...KOSOMA...NASHOBA...STANLEY...
TUSKAHOMA...EUBANKS...DUNBAR AND SARDIS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
Special weather statement, Mar 10, 10:05 PM CST, 1 hour 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1005 PM CST FRI MAR 10 2006

OKZ068-070-072-074-110445-
CHEROKEE OK-HASKELL OK-MUSKOGEE OK-SEQUOYAH OK-
1005 PM CST FRI MAR 10 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1045 PM CST
FOR THE FOLLOWING COUNTIES:

IN EAST CENTRAL OKLAHOMA
     SOUTHERN CHEROKEE...SOUTHERN MUSKOGEE AND SEQUOYAH

IN SOUTHEAST OKLAHOMA
     NORTHERN HASKELL

AT 1005 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTHWEST OF WEBBERS FALLS TO 16 MILES
SOUTHWEST OF WEBBERS FALLS...MOVING NORTHEAST AT 40 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...PUMPKIN
CENTER...TAMAHA...SALLISAW...MC KEY...VIAN...GORE...MARBLE CITY...
BOX...COOKSON AND WEBBERS FALLS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
Special weather statement, Mar 10, 10:19 PM CST, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1019 PM CST FRI MAR 10 2006

OKZ075-110500-
LATIMER OK-
1019 PM CST FRI MAR 10 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1100 PM CST
FOR THE FOLLOWING COUNTY:

IN SOUTHEAST OKLAHOMA
     LATIMER

AT 1019 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM GOWEN TO 18 MILES SOUTHWEST OF HIGGINS...MOVING
NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE
STORMS INCLUDE...WILBURTON...YANUSH...HIGGINS...BENGAL...DAMON...
GOWEN...PANOLA AND RED OAK.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
Special weather statement, Mar 10, 10:52 PM CST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1052 PM CST FRI MAR 10 2006

ARZ010-019-OKZ069-072-110530-
ADAIR OK-CRAWFORD AR-SEQUOYAH OK-WASHINGTON AR-
1052 PM CST FRI MAR 10 2006

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1130 PM CST
FOR THE FOLLOWING COUNTIES:

IN NORTHWEST ARKANSAS
     WASHINGTON AND CRAWFORD

IN NORTHEAST OKLAHOMA
     SOUTHERN ADAIR

IN EAST CENTRAL OKLAHOMA
     EASTERN SEQUOYAH

AT 1052 PM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES WEST OF MARIETTA TO 2 MILES NORTH OF
SALLISAW...MOVING EAST AT 45 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...MARIETTA...STILWELL...BUNCH...
BARON...SALLISAW...BRUSHY...SHORT...HICKS...UNIONTOWN...ODELL...
WINSLOW...WEST FORK...LINCOLN...PRAIRIE GROVE...ELKINS...BLACKBURN...
HOGEYE...STRICKLER...MORROW...BRENTWOOD...WOOLSEY...WYOLA...CLYDE...
ARNETT...CANEHILL...DURHAM...SULPHUR CITY...BLACK OAK...GREENLAND...
MOUNTAINBURG...CEDARVILLE...NATURAL DAM...CHESTER...FURRY...FIGURE
FIVE...RUDY...LEE CREEK...LOCKE AND MOUNT GAYLER.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 10, 8:05 PM CSTSevere Thunderstorm WarningTSAOkfuskee30 min
Mar 10, 8:45 PM CSTSevere Thunderstorm WarningTSAWagoner32 min
Mar 10, 9:01 PM CSTSevere Thunderstorm WarningTSAMayes, Rogers30 min
Mar 10, 9:54 PM CSTSevere Thunderstorm WarningTSAPittsburg66 min
Mar 10, 10:22 PM CSTTornado WarningTSAPushmataha53 min
Mar 10, 10:35 PM CSTTornado WarningTSALatimer, Pittsburg55 min
Mar 10, 11:00 PM CSTTornado WarningTSALatimer45 min
Mar 10, 11:05 PM CSTSevere Thunderstorm WarningTSAHaskell55 min
Mar 10, 11:14 PM CSTSevere Thunderstorm WarningTSAPushmataha46 min
Mar 10, 11:47 PM CSTSevere Thunderstorm WarningTSAPushmataha58 min
Mar 10, 11:58 PM CSTSevere Thunderstorm WarningTSAPushmataha30 min
Mar 11, 12:29 AM CSTSevere Thunderstorm WarningTSALeFlore46 min
Mar 11, 1:33 AM CSTSevere Thunderstorm WarningTSALeFlore42 min
Mar 11, 12:39 PM CSTSevere Thunderstorm WarningTSAMcIntosh, Okmulgee51 min
Mar 11, 12:57 PM CSTSevere Thunderstorm WarningTSAOkfuskee14 min
Mar 11, 1:02 PM CSTSevere Thunderstorm WarningTSAMuskogee58 min
Mar 11, 2:16 PM CSTSevere Thunderstorm WarningTSACherokee44 min
Mar 11, 2:32 PM CSTSevere Thunderstorm WarningTSAAdair41 min
Mar 11, 4:15 PM CSTSevere Thunderstorm WarningTSAMayes30 min
Mar 11, 4:20 PM CSTSevere Thunderstorm WarningTSADelaware55 min
Mar 11, 4:45 PM CSTSevere Thunderstorm WarningTSAMayes45 min
Mar 11, 4:46 PM CSTSevere Thunderstorm WarningTSAMayes44 min
Mar 11, 5:11 PM CSTSevere Thunderstorm WarningTSADelaware39 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2006Every severe thunderstorm warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.